Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Recurring diarrhea and vomiting. Diagnosed as bacteria. Undergone endoscopy and medication. Suggest

HI.
SINCE OCT/08 I HAVE BEEN WITH BETWEEN HOME AND HOSPITAL BECAUSE IM HAVING DIARRHOEA AND VOMITING EVERY TWO WEEKS SOMETIMES EVERY WEEK AND THE DOCTORS CANT FIND WHAT IS WRONG WITH ME. THEY THOUGH COULD BE SOME GROWING BACTERIA AND ASKED ME DO TO ALL KIND OF ENDOSCOPY I NEVER THOUGHT WAS POSSIBLE FOR A HUMAN BEEN, NOTHING FOUND. THEY KEEP GIVING ME LOT OF ANTIOBIOTIC'S AND NOTHING IS HELPING. WHAT SHOULD I DO?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I will advise you to upload all the investigations and their reports, along with any other symptoms apart from diarrhea and vomiting.Then only further advise can be given. I hope you can understand

Remain in touch
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor